# SDR AU971632

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 447
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKSHAFT CRACKED. FOUND DURING ULTRASONIC INSPECTION IAW AD/DHE/18A4.
